MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PERC INSERT KIT FOR 2.9MM P-LCK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.It was reported that the customer will not be returning the device.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-1923pk was being used for a slap repair on a (b)(6) male patient.The guide wire broke after going through the cuff.The broken piece was removed; it required a small additional incision about an inch below the lateral incision to retrieve the broken piece.The case was completed with a pushlock anchor.

Brand Name
PERC INSERT KIT FOR 2.9MM P-LCK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8344401
Report Number1220246-2019-00898
Device Sequence Number13911801
Product Code LXH
UDI-Device Identifier00888867096745
UDI-Public00888867096745
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberPERC INSERT KIT FOR 2.9MM P-LCK
Device Catalogue NumberAR-1923PK
Device Lot Number10222610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR